# SDR AALA201709139014

- Difficulty date: September 12, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 14,198 hours, 5,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT DOOR EMERGENCY LIGHT LENS MISSING.  INSTALLED A LENS IAW AMM.
